Alert archive / Arkansas / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 21, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Mar 14, 2025, 8:42 PM CDT for Baxter County, Fulton County, Marion County, Arkansas. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 14, 2025, 8:42 PM CDT (01:42 UTC)
- Expired
- Mar 14, 2025, 9:30 PM CDT
- In force
- 48 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Baxter County, AR, Fulton County, AR, Marion County, AR
The radar
The Springfield radar (KSGF), 133 km from the middle of the area, began a volume at 01:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 14, 4:03 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.7 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 166 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 1136 m above ground
- 0-6 km bulk shear
- 96 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 209 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 0.6
The text
As transmitted.
091
WUUS54 KLZK 150142
SVRLZK
ARC005-049-089-150230-
/O.NEW.KLZK.SV.W.0021.250315T0142Z-250315T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Little Rock AR
842 PM CDT Fri Mar 14 2025
The National Weather Service in Little Rock has issued a
* Severe Thunderstorm Warning for...
Northeastern Marion County in north central Arkansas...
Northern Baxter County in north central Arkansas...
Northwestern Fulton County in north central Arkansas...
* Until 930 PM CDT.
* At 841 PM CDT, a severe thunderstorm was located over Gassville, or
near Bull Shoals, moving northeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Gamaliel... Ozark Regional Airport...
Ott... Gamaliel Landing...
Fawn Park... Flippin...
Norfork Lake... Bull Shoals State Park...
Three Brothers... Midway in Baxter County...
Colfax... Cotter...
Gassville... Bull Shoals...
Vidette... Clarkridge...
Fairview in Marion County... Buford...
Mountain Home... Arkawana...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM CDT for north central
Arkansas.
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 1100 PM CDT for north central
Arkansas.
&&
LAT...LON 3620 9243 3625 9261 3633 9266 3650 9252
3650 9191
TIME...MOT...LOC 0141Z 239DEG 41KT 3630 9254
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
722 follow-up statements
327
WWUS54 KLZK 150157 RRA
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
857 PM CDT Fri Mar 14 2025
ARC089-150207-
/O.CAN.KLZK.SV.W.0021.000000T0000Z-250315T0230Z/
Marion AR-
857 PM CDT Fri Mar 14 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MARION COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1100 PM CDT for north central
Arkansas.
LAT...LON 3631 9224 3635 9238 3642 9242 3650 9239
3650 9191
TIME...MOT...LOC 0157Z 240DEG 48KT 3643 9225
$$
ARC005-049-150230-
/O.CON.KLZK.SV.W.0021.000000T0000Z-250315T0230Z/
Baxter AR-Fulton AR-
857 PM CDT Fri Mar 14 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTHEASTERN BAXTER AND NORTHWESTERN FULTON COUNTIES...
At 857 PM CDT, a severe thunderstorm was located over Gamaliel
Landing, or 10 miles northeast of Mountain Home, moving northeast at
55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Fawn Park... Vidette...
Clarkridge... Norfork Lake...
Robinson Point Landing... Gamaliel...
Henderson... Ott...
Gamaliel Landing... Gepp...
Mountain Home...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM CDT for north central
Arkansas.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3631 9224 3635 9238 3642 9242 3650 9239
3650 9191
TIME...MOT...LOC 0157Z 240DEG 48KT 3643 9225
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
72474
WWUS54 KLZK 150220
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
920 PM CDT Fri Mar 14 2025
ARC005-049-150230-
/O.EXP.KLZK.SV.W.0021.000000T0000Z-250315T0230Z/
Baxter AR-Fulton AR-
920 PM CDT Fri Mar 14 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BAXTER AND
NORTHWESTERN FULTON COUNTIES WILL EXPIRE AT 930 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 1100 PM CDT for north central
Arkansas.
LAT...LON 3631 9224 3635 9238 3642 9242 3650 9239
3650 9191
TIME...MOT...LOC 0220Z 239DEG 41KT 3655 9200
$$
72What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 14, 6:22 PM CDT, 2 hours 20 minutes earlier.
Area forecast discussion, Mar 14, 6:22 PM CDT, 2 hours 20 minutes before
Area Forecast Discussion National Weather Service Little Rock AR 622 PM CDT Fri Mar 14 2025 ...New AVIATION... .SHORT TERM... (This evening through Sunday) Issued at 258 PM CDT Fri Mar 14 2025 A band of elevated convection earlier was now east of AR. Gusty S/SW winds have been common acrs the FA today ahead of a strong early spring storm system centered over western KS. This feature wl cont to deepen as it lifts to the northeast, with the center eventually making its way to the western Great Lakes by midday on Sat. Several chcs for strong/severe convection are still possible later today into tngt, and on Sat. The 18Z special raob from KLZK still indcs a stout cap in place acrs the area. Recent CAMS have been have been showing the cap weakening this aftn, but this may be a bit optimistic at this point. An apchg SWT is fcst to set off sctd storms acrs eastern AR by late this aftn, quickly lifting off to the northeast. The other focus wl be along a dryline that wl makes its way into the western part of the FA arnd 15/00Z, accompanied by a broken line of storms If the cap is able to weaken over our area, all modes of severe weather wl rmn possible. Most of this activity looks to shift out of the FA after midnight. After a brief respite, yet another SWT wl apch fm the southwest later tngt into Sat, allowing for sctd showers/storms to affect much of the area. The focus for any organized severe wx conts to be acrs southeast AR and points east. A major severe wx outbreak is expected to impact our neighbors to the east Sat aftn and evening. Quieter wx returns by Sun as sfc high pressure settles into the Mid- South. Temps wl actually return to normal levels for this time of year. && .LONG TERM... (Sunday Night through next Friday) Issued at 258 PM CDT Fri Mar 14 2025 H500 trough will be moving east of the region at the start of the period with broad mid-level ridging moving in, in its wake. Sfc ridging will be in position just to the southeast of the state. This will provide above normal temperatures and dry weather through Tuesday. For Tuesday, the flow aloft will turn out of the SW ahead of an approaching H500 trough. This feature will progress across the state Wed-Thu with a sfc cold front moving through as well. This will provide an opportunity for another round of rain and thunderstorms. && .AVIATION... (00Z TAFS) Issued at 620 PM CDT Fri Mar 14 2025 Showers and thunderstorms will be possible across portions of the state as go through the evening and night hours. All terminals could possible see thunderstorms and TSRA/VCTS have been noted in TAFs. Mostly VFR conditions are expected but IFR condition could prevail where thunderstorms track. Additionally gusty winds have been noted in the TAFs. && .PRELIMINARY POINT TEMPS/POPS... Batesville AR 57 71 42 60 / 50 50 30 0 Camden AR 59 76 44 65 / 30 50 10 0 Harrison AR 53 68 37 57 / 20 20 10 0 Hot Springs AR 53 71 43 62 / 10 50 10 0 Little Rock AR 60 72 45 62 / 30 50 20 0 Monticello AR 65 76 48 65 / 50 70 20 0 Mount Ida AR 52 74 42 63 / 10 40 10 0 Mountain Home AR 53 68 38 57 / 30 30 20 0 Newport AR 61 71 44 59 / 70 60 40 0 Pine Bluff AR 62 74 46 63 / 40 70 20 0 Russellville AR 53 72 42 63 / 10 40 10 0 Searcy AR 58 71 44 62 / 50 50 30 0 Stuttgart AR 64 73 46 60 / 60 70 30 0 && .LZK WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 1 AM CDT Saturday for ARZ004>008-014>017-024- 025-031>034-039-042>046-052-103-112-113-121>123-130-137-138-140- 141-203-212-213-221>223-230-237-238-240-241-313-340-341. Red Flag Warning until 1 AM CDT Saturday for ARZ004-005-052-103- 112-113-121-122-130-137-138-140-141-203-212-213-221>223-230-237- 238-240-241-313-340-341. && SHORT TERM...44 LONG TERM....67 AVIATION...73
Hazardous weather outlook, Mar 14, 4:14 AM CDT, 16 hours 28 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Little Rock AR 414 AM CDT Fri Mar 14 2025 ARZ004>008-014>017-024-025-031>034-039-042>047-052>057-062>069- 103-112-113-121>123-130-137-138-140-141-203-212-213-221>223-230- 237-238-240-241-313-340-341-151000- Marion-Baxter-Fulton-Sharp-Randolph-Stone-Izard-Independence- Lawrence-Cleburne-Jackson-Conway-Faulkner-White-Woodruff-Perry- Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark- Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-Lincoln- Desha-Ouachita-Calhoun-Bradley-Drew-Boone County Except Southwest- Newton County Higher Elevations-Searcy County Lower Elevations- Southern Johnson County-Southern Pope County- Southeast Van Buren County-Western and Northern Logan County- Northern Scott County-Northwest Yell County- Polk County Lower Elevations- Central and Eastern Montgomery County- Boone County Higher Elevations-Newton County Lower Elevations- Northwest Searcy County Higher Elevations- Johnson County Higher Elevations-Pope County Higher Elevations- Van Buren County Higher Elevations- Southern and Eastern Logan County- Central and Southern Scott County-Yell Excluding Northwest- Northern Polk County Higher Elevations- Northern Montgomery County Higher Elevations- Eastern, Central, and Southern Searcy County Higher Elevations- Southeast Polk County Higher Elevations- Southwest Montgomery County Higher Elevations- 414 AM CDT Fri Mar 14 2025 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Today and Tonight Thunderstorms will be possible this afternoon into the evening hours. If thunderstorms develop...all modes of severe weather will be possible with the strongest activity...including damaging winds...large hail...and tornadoes. The best chances for seeing severe weather will be across the northeast half of the state...especially across the far northeast sections of the area. Windy conditions will be seen through this evening...with southerly winds of 15 to over 30 mph expected. Gusts of 40 to over 45 mph will be possible. The windy conditions will be combined with very dry air late this afternoon into the evening hours...with critical wildfire conditions expected across the northwest third of the area. Any outdoor burning is strongly discouraged in this region of the state. .DAYS TWO THROUGH SEVEN...Saturday through Thursday A few strong to severe thunderstorms are possible Saturday afternoon over far east and southeast Arkansas. All modes of severe weather will be possible including large hail...damaging winds...and even a tornado. Very dry air will move into Arkansas beginning Saturday continuing through Tuesday and once again on Thursday. Periods of gusty winds associated with an approaching and passing cold front will increase wildfire danger across the state during this period. Caution is advised in regards to outdoor burning. .Spotter Information Statement... Spotter activation may be needed this afternoon/evening across northeast portions of the area. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.
In the hours before
Special weather statement, Mar 14, 7:40 PM CDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Little Rock AR
740 PM CDT Fri Mar 14 2025
ARZ112-221-150115-
Newton County Higher Elevations AR-
Johnson County Higher Elevations AR-
740 PM CDT Fri Mar 14 2025
...A strong thunderstorm will impact portions of southern Newton and
northwestern Johnson Counties through 815 PM CDT
...
At 740 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Devils Knob, or 16 miles north of Clarksville, moving
northeast at 45 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Mossville... Boxley...
Wayton... Salus...
Catalpa... Lost Valley State Park...
Friley... Yale...
Ozone... Fallsville...
Crossroad... Swain...
Deer... Oark...
Dixon Ridge... Upper Buffalo Wilderness Area...
Nail... Cowell...
Walnut... Wolf Pen Campground...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1100 PM CDT for western and
north central Arkansas.
&&
LAT...LON 3582 9303 3560 9349 3560 9361 3566 9368
3577 9360 3577 9352 3582 9352 3586 9353
3603 9340
TIME...MOT...LOC 0040Z 222DEG 41KT 3569 9352
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
72Local storm report, Mar 14, 7:50 PM CDT, 52 minutes before
Preliminary Local Storm Report
National Weather Service Little Rock AR
750 PM CDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0742 PM Hail 1 W Clarksville 35.48N 93.49W
03/14/2025 E1.00 Inch Johnson AR Amateur Radio
Report via Slack.
&&
JBCSpecial weather statement, Mar 14, 8:06 PM CDT, 36 minutes before
Special Weather Statement
National Weather Service Little Rock AR
806 PM CDT Fri Mar 14 2025
ARZ065-150130-
Desha AR-
806 PM CDT Fri Mar 14 2025
...A strong thunderstorm will impact portions of central Desha County
through 830 PM CDT
...
At 806 PM CDT, Doppler radar was tracking a strong thunderstorm near
Arkansas City, or 11 miles east of Dermott, moving northeast at 50
mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Lucca Landing... Halley...
Arkansas City... McGehee...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3402 9090 3402 9099 3396 9097 3400 9102
3397 9109 3393 9101 3385 9107 3378 9099
3378 9113 3373 9115 3367 9103 3370 9121
3360 9113 3352 9125 3352 9135 3356 9138
3396 9113 3412 9109 3410 9088 3409 9087
TIME...MOT...LOC 0106Z 220DEG 45KT 3353 9123
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
65Local storm report, Mar 14, 8:10 PM CDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service Little Rock AR
810 PM CDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0758 PM Hail 2 NW Lamar 35.46N 93.41W
03/14/2025 E1.00 Inch Johnson AR Public
&&
JBCLocal storm report, Mar 14, 8:16 PM CDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service Little Rock AR
816 PM CDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM Hail 1 SW Gum Springs 35.93N 93.19W
03/14/2025 E1.75 Inch Newton AR Public
&&
JBCLocal storm report, Mar 14, 8:17 PM CDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Little Rock AR
817 PM CDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0752 PM Hail Summit 36.25N 92.69W
03/14/2025 E1.00 Inch Marion AR Amateur Radio
&&
JBCThe office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 7:01 PM CDT | Severe Thunderstorm Warning | LZK | Boone | 27 min |
| Mar 14, 7:15 PM CDT | Special Weather Statement | LZK | Newton, Searcy | 30 min |
| Mar 14, 7:29 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Pope | 46 min |
| Mar 14, 7:32 PM CDT | Special Weather Statement | LZK | Newton | 28 min |
| Mar 14, 7:40 PM CDT | Special Weather Statement | LZK | Newton | 35 min |
| Mar 14, 7:45 PM CDT | Severe Thunderstorm Warning | LZK | Boone, Newton, Searcy | 45 min |
| Mar 14, 7:45 PM CDT | Severe Thunderstorm Warning | LZK | Boone, Marion, Newton, Searcy | 45 min |
| Mar 14, 8:02 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Marion | 43 min |
| Mar 14, 8:06 PM CDT | Special Weather Statement | LZK | Desha | 24 min |
| Mar 14, 8:06 PM CDT | Severe Thunderstorm Warning | LZK | Newton, Searcy | 24 min |
| Mar 14, 8:09 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Newton, Pope, Searcy, Van Buren | 36 min |
| Mar 14, 8:11 PM CDT | Tornado Warning | LZK | Baxter | 34 min |
| Mar 14, 8:15 PM CDT | Tornado Warning | LZK | Johnson, Newton, Pope, Searcy, Van Buren | 45 min |
| Mar 14, 8:26 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Marion, Searcy | 27 min |
| Mar 14, 8:31 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Johnson, Pope, Searcy, Van Buren | 44 min |
| Mar 14, 8:35 PM CDT | Tornado Warning | LZK | Baxter, Fulton | 25 min |
| Mar 14, 8:54 PM CDT | Tornado Warning | LZK | Baxter, Izard, Searcy, Stone, Van Buren | 51 min |
| Mar 14, 9:00 PM CDT | Special Weather Statement | LZK | Perry | 45 min |
| Mar 14, 9:06 PM CDT | Tornado Warning | LZK | Baxter, Fulton | 13 min |
| Mar 14, 9:13 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Perry | 47 min |
| Mar 14, 9:21 PM CDT | Special Weather Statement | LZK | Garland | 24 min |
| Mar 14, 9:26 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Faulkner, Izard, Stone, Van Buren | 49 min |
| Mar 14, 9:33 PM CDT | Tornado Warning | LZK | Fulton, Izard, Sharp, Stone | 42 min |
| Mar 14, 9:35 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Pulaski, Saline | 40 min |
| Mar 14, 9:46 PM CDT | Special Weather Statement | LZK | Clark, Grant, Hot Spring, Pulaski | 29 min |
| Mar 14, 9:53 PM CDT | Tornado Warning | LZK | Conway, Faulkner, Perry | 22 min |
| Mar 14, 9:54 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Hot Spring | 51 min |
| Mar 14, 9:59 PM CDT | Tornado Warning | LZK | Clark, Dallas, Hot Spring | 46 min |
| Mar 14, 10:01 PM CDT | Tornado Warning | LZK | Fulton, Izard, Lawrence, Randolph, Sharp | 32 min |
| Mar 14, 10:02 PM CDT | Tornado Warning | LZK | Cleburne, Independence, Stone | 28 min |
| Mar 14, 10:03 PM CDT | Tornado Warning | LZK | Cleburne | 22 min |
| Mar 14, 10:12 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Pulaski, Saline | 48 min |
| Mar 14, 10:23 PM CDT | Tornado Warning | LZK | Independence, Izard, Sharp | 37 min |
| Mar 14, 10:24 PM CDT | Tornado Warning | LZK | Independence, Izard, Sharp, Stone | 26 min |
| Mar 14, 10:33 PM CDT | Tornado Warning | LZK | Lawrence, Randolph, Sharp | 32 min |
| Mar 14, 10:34 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Independence, Jackson, White | 41 min |
| Mar 14, 10:37 PM CDT | Severe Thunderstorm Warning | LZK | Dallas, Grant, Hot Spring | 38 min |
| Mar 14, 10:37 PM CDT | Tornado Warning | LZK | Faulkner, Lonoke, Pulaski, White | 19 min |
| Mar 14, 10:42 PM CDT | Tornado Warning | LZK | Dallas, Grant, Hot Spring | 48 min |
| Mar 14, 10:46 PM CDT | Tornado Warning | LZK | Independence, Jackson, Lawrence, Sharp | 9 min |
| Mar 14, 10:48 PM CDT | Tornado Warning | LZK | Lawrence, Randolph, Sharp | 27 min |
| Mar 14, 10:52 PM CDT | Tornado Warning | LZK | Independence, Jackson, White | 38 min |
| Mar 14, 10:56 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, White | 34 min |
| Mar 14, 10:56 PM CDT | Tornado Warning | LZK | Clark, Dallas, Ouachita | 49 min |
| Mar 14, 11:10 PM CDT | Tornado Warning | LZK | Lawrence, Randolph | 36 min |
| Mar 14, 11:14 PM CDT | Tornado Warning | LZK | Grant, Jefferson | 26 min |
| Mar 14, 11:16 PM CDT | Tornado Warning | LZK | Independence, Jackson | 44 min |
| Mar 14, 11:22 PM CDT | Tornado Warning | LZK | Calhoun, Dallas, Ouachita | 38 min |
| Mar 14, 11:27 PM CDT | Severe Thunderstorm Warning | LZK | Jackson, White, Woodruff | 33 min |
| Mar 14, 11:31 PM CDT | Tornado Warning | LZK | Lawrence, Randolph | 16 min |
| Mar 14, 11:37 PM CDT | Tornado Warning | LZK | Jackson, White, Woodruff | 38 min |
| Mar 14, 11:38 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lonoke, Prairie, Pulaski | 52 min |
| Mar 14, 11:50 PM CDT | Tornado Warning | LZK | Calhoun, Dallas, Ouachita | 40 min |
| Mar 14, 11:52 PM CDT | Special Weather Statement | LZK | White | 23 min |
| Mar 14, 11:55 PM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Dallas, Grant, Jefferson, Lincoln | 50 min |
| Mar 15, 12:02 AM CDT | Tornado Warning | LZK | Lawrence | 13 min |
| Mar 15, 12:09 AM CDT | Tornado Warning | LZK | Jackson | 19 min |
| Mar 15, 12:12 AM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Monroe, Prairie, Woodruff | 33 min |
| Mar 15, 12:43 AM CDT | Severe Thunderstorm Warning | LZK | Monroe, Woodruff | 32 min |
| Mar 15, 12:44 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Cleveland, Jefferson, Lincoln | 46 min |
| Mar 15, 1:32 AM CDT | Special Weather Statement | LZK | Arkansas | 28 min |
| Mar 15, 4:24 AM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Monroe, Prairie, Woodruff | 36 min |
| Mar 15, 4:53 AM CDT | Severe Thunderstorm Warning | LZK | Monroe, Prairie, Woodruff | 37 min |
| Mar 15, 6:18 AM CDT | Severe Thunderstorm Warning | LZK | Bradley, Desha, Drew | 57 min |
| Mar 15, 6:23 AM CDT | Special Weather Statement | LZK | Ouachita | 37 min |
| Mar 15, 7:06 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Drew, Jefferson, Lincoln, Monroe | 54 min |
| Mar 15, 7:16 AM CDT | Severe Thunderstorm Warning | LZK | Bradley, Desha, Drew, Lincoln | 29 min |
| Mar 15, 7:46 AM CDT | Severe Thunderstorm Warning | LZK | Desha, Drew | 44 min |
| Mar 15, 8:02 AM CDT | Severe Thunderstorm Warning | LZK | Desha, Drew, Lincoln | 23 min |
| Mar 15, 8:16 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Bradley, Desha, Drew, Lincoln | 44 min |
| Mar 15, 8:33 AM CDT | Flash Flood Warning | LZK | Arkansas, Desha, Drew | 3 hr |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.